# SDR UPS04842161

- Difficulty date: March 1, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37502711
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN BETWEEN STA 1040 AND STA 1060 STR 1 SPLICE FITTING CRACKED.  HFEC IAW DC8 NDT SPM 06-10-01.001.  CRACK FOUND; REMOVED SPLICE FITTING AND REC'D NEW SPLICE LONGERON, LOCATED AND DRILL HOLES IAW DC8 SRM 51-1-24.  INSTALLED NEW SPLICE LONGERON IAW DC8 SRM 51-1-20D.
